MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEG HOLDER SURGICAL ASSISTANT(P/N 10200); ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. LEG HOLDER SURGICAL ASSISTANT(P/N 10200); ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Model Number 7209451
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the device would not lock.The device would not hold patient leg in position while all arthroscopy instruments inside the knee.The procedure continued with the use of the device, since it was under sterile drape and very difficult to maintain sterility and ¿switch out¿ during the case.There was no delay and procedure was completed with the same device.
 
Additional Manufacturer Narrative
A functional test revealed the device would not stay firmly locked.Further evaluation found the pinch plate to be warped which in turn impacts the devices inability to lock.
 
Additional Manufacturer Narrative
H10/h11: the initial incident report was submitted with incorrect manufacturing site information and registration number 1643264 (s+n oklahoma).The correct manufacturing site information and registration number is 1219602(s+n mansfield).Corrected data: d3 and g1 manufacturing site name, address and contact information.

Brand Name
LEG HOLDER SURGICAL ASSISTANT(P/N 10200)
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048 6512
MDR Report Key8586222
Report Number1643264-2019-00318
Device Sequence Number2075031
Product Code FWZ
UDI-Device Identifier03596010468635
UDI-Public03596010468635
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7209451
Device Catalogue Number7209451
Device Lot Number07212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2019
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer06/10/2019
06/10/2019
Initial Report FDA Received Date05/07/2019
Supplement Report FDA Received Date06/11/2019
02/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1